Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Continuity of the inverse


Author: Helmut Pfister
Journal: Proc. Amer. Math. Soc. 95 (1985), 312-314
MSC: Primary 22A05
MathSciNet review: 801345
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a simple device for proving the continuity of the inverse in a group with a locally Čech-complete topology which makes the multiplication continuous; our proof even works in case the topology is regular and locally strongly countably complete.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22A05

Retrieve articles in all journals with MSC: 22A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0801345-5
PII: S 0002-9939(1985)0801345-5
Article copyright: © Copyright 1985 American Mathematical Society